On the graded rings of modular forms

M. Eichler

Acta Arithmetica (1971)

  • Volume: 18, Issue: 1, page 87-92
  • ISSN: 0065-1036

How to cite


Eichler, M.. "On the graded rings of modular forms." Acta Arithmetica 18.1 (1971): 87-92. <http://eudml.org/doc/205011>.

author = {Eichler, M.},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {87-92},
title = {On the graded rings of modular forms},
url = {http://eudml.org/doc/205011},
volume = {18},
year = {1971},

AU - Eichler, M.
TI - On the graded rings of modular forms
JO - Acta Arithmetica
PY - 1971
VL - 18
IS - 1
SP - 87
EP - 92
LA - eng
UR - http://eudml.org/doc/205011
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.